# SDR ASAA2021092036032

- Difficulty date: September 20, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 15,814 hours, 5,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BITE  CHECK FAILS GROUNDED - YES. REMOVED AND REPLACED EPSV 10WE IAW A320 AMM 33-51-38. OPS CHECKS GOOD IAW A320 AMM 33-51-38-740-053-A
